# SDR AALA202208226807

- Difficulty date: June 30, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A300*
- Aircraft serial: 1525
- Aircraft time: 69,467 hours, 26,383 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING UPPER SKIN PANEL TRAILING EDGE AT WS 5512. REPAIRED SKIN PANEL PER EA 337128.
